# SDR FDEA201707141935

- Difficulty date: July 14, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 51,990 hours, 11,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND ONE FASTENER HOLE 31 HAD A CRACK INDICATION AT RIGHT WING LOWER PANEL OUTER WING ACCESS DOOR AT XORS 696.730.   REPAIRED IAW SRM 57-20-02-2R, FIG. 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
